MAUDE Adverse Event Report: COLOPLAST A/S ELEFANT SUCTION-IRRIGATION DEVICE; LAVAGE, JET

COLOPLAST A/S ELEFANT SUCTION-IRRIGATION DEVICE; LAVAGE, JET
Model Number ASP1651002
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, the external packaging was defective and sterility of the device could not be guaranteed.
 
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The device was received for evaluation with the packaging torn at the top of the bag.Investigation determined that during manufacturing there is nothing sharp that could cause a tear in the pouch.The cannula couldn't have caused the tear, as the inner packaging was intact, and the force required to push the outer pouch would have pushed it through both the inner and outer pouches.Investigation determined that the package was most likely torn manually by hand outside of production.

Brand Name
ELEFANT SUCTION-IRRIGATION DEVICE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST A/S MANUFACTURING
9 avenue edmond rostand
sarlat-la-caneda 24206
FR   24206
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key13171632
Report Number9610711-2022-00003
Device Sequence Number4158920
Product Code FQH
UDI-Device Identifier03600040210598
UDI-Public03600040210598
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Model NumberASP1651002
Device Catalogue NumberASP165
Device Lot Number8134015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown